Couldn't find what you looking for?

TRY OUR SEARCH!

I've been on seasonale for 11 weeks and have been bleeding for 7 to 8 weeks. For about 4 to 5 weeks it resembled the flow of my normal period, but these past 2 weeks its been dark brown. I can put a pad on in the morning, and by the end of the day a majority of it contains the brown discharge (sorry to be so blunt), yet I can put a pad on @ night and often wake up to a clean dry pad. I'm soooooo sick of bleeding its rediculas! I had a 24-26 day cycle and bled for 3 1/2 days. I'd rather deal with that then this! Does it sound like its ending soon or would this be cause to raise a red flag and discontinue these pills?

Loading...

I was on seasonale for the first packs (which is 3 months) the beginning of the third month I started breakthrough bleeding (To me.. its no breakthrough, its heavier then a normal period) Worse cramps and very emotional. Lets just say I am on day 19 of bleeding. I have been off it now for about a week.. I am now on YAZ and having to take 3 a night to try to trick my body and stop this bleeding.. It is not working. I can't handle this anyone.
When I was on Seasonale I also felt VERY bloated and constipated.. No fun. I really think people should know more about Seasonale before taking it. I sure would not have gotten on it if I knew this all would happen to me.
Reply

Loading...

This is sort of scary for me, but I have been bleeding for FOUR MONTHS because of that Seasonale. I have switched birth controls, and nothing has changed. I am concerned that the cause of this was because of the seasonale. Is there a website or a definitive cause that you've found that explains this?
Help please, I cant take it anymore. I am spending a fortune in tampons, and I am terrified of the TSS possibility.
Thanks!
Reply

Loading...

Did you stop taking the pill at all inbetween. When you have bleeding that lasts longer than a week, your best bet is to stop taking the pill, have a normal period, and then start the pill again once it has ended. If you keep taking the pill, you keep bleeding.
Reply

Loading...